Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Sleeping disorder from 6 days - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Sleep Disorders
Answered by

General & Family Physician
Practicing since : 2009
Answered : 594 Questions
User :   Dear User, You have started the test chat with our doctor. The duration of the test chat is 5 minutes. After the trial period, you will be redirected to the Payment page.
User :   Hi
Doctor :   Hi
Doctor :   How can I help you
User :   m not able to sleep properly since 5-6 days
User :   can u suggest any tablet
Doctor :   Keeping the best sleeping atmosphere is good
Doctor :   rather than taking a tablet
Doctor :   but you can take AVIL 25 mg 30 min before sleep
Doctor :   dont abuse it
User :   ok.
Doctor :   Dont read bookds
User :   this tablet is for insomnia?
Doctor :   books
Doctor :   in teh bedroom
Doctor :   dont watch TV sleeping
Doctor :   dont drink coffee etc or listen to music before bed
User :   fine
Doctor :   insomnia is a different condition
User :   AVIL is used for insomnia?
User :   ok

Doctor :   it causes sedation
User :   wat about alnok

Doctor :   that is a prescription based tablet
User :   i have heard abt this tablet
Doctor :   I cannot prescribe you that
Doctor :   You need to have a physial examination

Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor